EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-4010 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
05/03/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 2 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, increasing pain, redness, swelling of the left knee.Initial surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and infection or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect and investigation clinical codes.